# SDR ASOA200901030

- Difficulty date: September 19, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 1,050 hours, 765 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL IN FLIGHT, SLATS CAUTION REMAINS [EMERGENCY DECLARED].
